Research Repository

Bounding the Cebysev functional for a pair of sequences in inner product spaces

Dragomir, Sever S (2005) Bounding the Cebysev functional for a pair of sequences in inner product spaces. S U T Journal of Mathematics, 41 (1). pp. 11-29. ISSN 0916-5746

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID9424. Cebysev's functional, Gruss type inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Mar 2012 04:28
Last Modified: 28 Mar 2012 04:28
URI: http://vuir.vu.edu.au/id/eprint/2730
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar